# SDR CA061117007

- Difficulty date: November 2, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 8011 · Engine Starter
- Part: Pdu
- Part number: A2042C
- Condition: Failed
- Location: Lt Start Relay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN GROUND POWER WAS ATTACHED TO THE AIRCRAFT THE LT ENGINE BEGAN AN UNCOMMANDED START SEQUENCE.  THE FAULT WAS TRACED TO THE LT STARTER RELAY CONTACTS LOCATED IN THE LT POWER DISTRIBUTION UNIT (PDU).  THE PDU WAS REPLACED AND THE AIRCRAFT OPERATED NORMALLY. (TC NR 20061117007)
